# SDR SWIA2023061412

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 38,874 hours, 29,033 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932118
- Condition: Cracked
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1154630 : RECEIVED R WSHLD HEAT CAUTION MESSAGE AT FL280. SIMULTANEOUSLY NOTICED APPROXIMATE 2 FT DELAMINATION. RAN QRH. WINDSHIELD THEN CRACKED AT APPROXIMATELY 10,000 FEET. (FLT 4997 FILED CLOSED)REMOVED AND REPLACED R/H WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY. OPS CHECK GOOD, AND LEAK CHECK GOOD AT THIS TIME. NO DEFECTS NOTED AT THIS TIME.
